# SDR AALA202306076954

- Difficulty date: March 21, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,429 hours, 37,093 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: D2358952012
- Part serial: B2909
- Condition: Corroded
- Location: Zone 700 - Gears
- Part time: 37,162 hours, 22,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVIDENCE OF CORROSION FOUND INSIDE OF THE BARREL OF NOSE LANDING GEAR LEG ASSEMBLY. REPLACED NOSE LANDING GEAR LEG ASSEMBLY PER TASK CARD 26L71012001.
